# SDR IPXA2015111195701

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 94,726 hours, 16,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK HOUSING ON LT MAIN ENTRY DOOR IS LOOSE AT TOP FORWARD SIDE.  REPOSITIONED LT ENTRY DOOR SLIDE PACK COVER, OPS CK NORMAL.
